Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 6, Issue 5, Pages 495-503
http://dx.doi.org/10.1155/S1024123X00001447

On an M1,M2/Gr/1 queueing system

Department of Statistics and Operations Research, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 11 May 1998; Revised 3 November 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The author studies a service delayed queueing system with priority discipline. The joint queue size distribution is derived in the steady state.